Journal of the Mathematical Society of Japan

On the pseudo-conformal geometry of hypersurfaces of the space of $n$ complex variables

Noboru TANAKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 14, Number 4 (1962), 397-429.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261060478

Digital Object Identifier
doi:10.2969/jmsj/01440397

Mathematical Reviews number (MathSciNet)
MR0145555

Zentralblatt MATH identifier
0113.06303

Subjects
Primary: 32.44
Secondary: 53.52

Citation

TANAKA, Noboru. On the pseudo-conformal geometry of hypersurfaces of the space of $n$ complex variables. J. Math. Soc. Japan 14 (1962), no. 4, 397--429. doi:10.2969/jmsj/01440397. https://projecteuclid.org/euclid.jmsj/1261060478


Export citation